# SDR 05FDEA02050

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING UPPER SURFACE TRAILING EDGE FORWARD OF OUTBOARD AILERON SEVERAL SKIN BULGE FOUND AS MARKED.  CORROSION REMOVED AND FOUND WITHIN LIMIT - REFER TO SNRM N1244, N1245, N1246 AND N1247 FOR WORK DETAILS AND 03 EA AREA CORROSION REMOVED AND FOUND EXCEED LIMIT REFER TO SNRM   1241, N1242   AND N1243 FOR WORK DETAILS.
